# SDR ASAA2016032116044

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,472 hours, 7,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL DURING DESCENT CHECKLIST.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, REF AMM TASK 21-61-00-700-806-002, ON RT PACK AND FOUND RAM AIR ACTUATOR LIGHT ILLUMINATED AFTER BIT BUTTON PUSHED, CONTINUED TEST AND PRESSED VERIFY AND WATCHED RT PACK INLET EXERCISE OPEN AND CLOSED.  PRESSED RESET BUTTON, THEN ACCOMPLISHED THE COMPLETE BITE TEST 2 MORE TIMES WITH NO FAULTS NOTED, NO HISTORY FOUND IN PAST 30 DAYS.  OK FOR CONTINUED SERVICE.
